MathSciNet Relay Station
MathSciNet bibliographic data
MR849222 60J55 (60F17)
Yamada, Toshio On some limit theorems for occupation times of one-dimensional Brownian motion and its continuous additive functionals locally of zero energy. J. Math. Kyoto Univ. 26 (1986), no. 2, 309–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement